# SDR 2002UALA00155

- Difficulty date: January 28, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,781 hours, 13,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME INBOARD FLANGE DENT STATION 1420 AT STRINGER 26L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. DAMAGE REMOVED. EXTERNAL DOUBLER INSTALLED.
